MathSciNet Relay Station
MathSciNet bibliographic data
MR1375586 46L55
Quigg, John C. Discrete $C\sp *$-coactions and $C\sp *$-algebraic bundles. J. Austral. Math. Soc. Ser. A 60 (1996), no. 2, 204–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement